# SDR UALA2012051002678

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 63,510 hours, 8,931 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440402
- Part serial: 77
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA FAILED, LEFT AND RIGHT BOTH DISPLAYED INOPERATIVE.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT PER AMM 34-43-03.  OPS AND INSTALLATION TESTED OK.
